# SDR COMA0670125

- Difficulty date: April 1, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 7,717 hours, 5,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3170717
- Condition: Cracked
- Location: Pax Door
- Part time: 7,717 hours, 5,881 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER DOOR AFT SIDE PANEL CRACKED.  REPAIRED IAW BOMBARDIER REO 670-52-11-104.
